Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 29, NWS Bismarck, ND

September 9, 2010Dunn County, Mercer County, Oliver County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Sep 9, 2010, 7:14 PM MDT for Dunn County, Mercer County, Oliver County, North Dakota. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2010, 7:14 PM MDT (01:14 UTC)
Expired
Sep 9, 2010, 11:42 PM MDT
In force
4 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Dunn County, ND, Mercer County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 93 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 8:09 PM MDTFLASH FLOOD2 N Zap, ND2 FEET OF WATER OVER COUNTY RD 13, 2 MILES NORTH OF ZAP, ESTIMATES OF OVER 3 INCHES OF RAIN IN WESTERN MERCER COUNTY.
Sep 9, 8:30 PM MDTFLASH FLOOD6 Nw Zap, ND4.75 INCHES OF RAIN MEASURED, WATER IS LIKE A LAKE ON THE FARM PROPERTY, WATER IN BASEMENT OF FARM HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
498 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WGUS53 KBIS 100114
FFWBIS
NDC025-057-065-100700-
/O.NEW.KBIS.FF.W.0029.100910T0114Z-100910T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM MDT THU SEP 9 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 100 AM MDT/200 AM CDT/

* AT 711 PM MDT/811 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
  THE WARNED AREA. RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAIN HAS    
  FALLEN THIS EVENING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEULAH...DODGE...GOLDEN VALLEY...HAZEN...MARSHALL...STANTON AND
  ZAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

&&

LAT...LON 4701 10241 4725 10243 4752 10153 4734 10136
      4731 10135 4729 10132 4718 10122 4701 10216

$$

MARTIN
3 follow-up statements
487 
WGUS73 KBIS 100205
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
905 PM CDT THU SEP 9 2010

NDC025-057-065-100700-
/O.CON.KBIS.FF.W.0029.000000T0000Z-100910T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER ND-OLIVER ND-DUNN ND-
805 PM MDT THU SEP 9 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DUNN...
NORTHWESTERN OLIVER AND MERCER COUNTIES UNTIL 100 AM MDT/200 AM
CDT/...

AT 801 PM MDT/901 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY 
FALLEN...AND ADDITIONAL RAINFALL AMOUNTS OF 1 INCH ARE STILL 
POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 
701-223-4582.

&&

LAT...LON 4701 10241 4725 10243 4752 10153 4734 10136
      4731 10135 4729 10132 4718 10122 4701 10216

$$

MARTIN
978 
WGUS73 KBIS 100256
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT THU SEP 9 2010

NDC025-057-065-100700-
/O.CON.KBIS.FF.W.0029.000000T0000Z-100910T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER ND-OLIVER ND-DUNN ND-
856 PM MDT THU SEP 9 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DUNN...
NORTHWESTERN OLIVER AND MERCER COUNTIES UNTIL 100 AM MDT/200 AM
CDT/...

AT 852 PM MDT/952 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL EXITING THE WARNED 
AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BEULAH...DODGE...GOLDEN 
VALLEY...HAZEN...MARSHALL...STANTON AND ZAP.

AT 900 PM MDT...LAW ENFORCEMENT REPORTED 2 FEET OF WATER OVER COUNTY 
ROAD 13...2 MILES NORTH OF ZAP. THERE WAS ALSO A REPORT OF WATER IN 
A FARMHOUSE BASEMENT WITH 4.75 INCHES OF RAIN MEASURED THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT 
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT 
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4701 10241 4725 10243 4752 10153 4734 10136
      4731 10135 4729 10132 4718 10122 4701 10216

$$

SCHECK
071 
WGUS73 KBIS 100542
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1242 AM CDT FRI SEP 10 2010

NDC025-057-065-100555-
/O.CAN.KBIS.FF.W.0029.000000T0000Z-100910T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER ND-OLIVER ND-DUNN ND-
1142 PM MDT THU SEP 9 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
DUNN...NORTHWESTERN OLIVER AND MERCER COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA...AND 
THERE IS NO LONGER A FLOOD THREAT. ADDITIONAL THUNDERSTORMS ARE 
EXPECTED DURING THE EARLY MORNING HOURS...BUT ADDITIONAL RAINFALL 
AMOUNTS WILL BE LIMITED TO A QUARTER TO HALF INCH...AT BEST. 

MERCER COUNTY LAW ENFORCEMENT REPORTS HIGHWAY 200...WEST OF 
ZAP...HAS BEEN REOPENED AFTER BEING CLOSED THURSDAY NIGHT DUE TO 
FLASH FLOODING. IF FLOODING HAS BEEN OBSERVED...REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4701 10241 4725 10243 4752 10153 4734 10136
      4731 10135 4729 10132 4718 10122 4701 10216

$$

KINNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 2:12 PM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Sep 9, 2:12 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT THU SEP 9 2010

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...
MULTIPLE CONCERNS TONIGHT INVOLVE SEVERE WEATHER POSSIBILITIES
AND POSSIBLE HEAVY RAIN.

PROXIMITY SOUNDINGS ARE VERY MOIST WITH REMNANTS OF TROPICAL STORM
HERMINE. PRECIPITABLE WATER AMOUNTS CLOSE TO 1.5 INCHES ARE
CLIMATOLOGICALLY ABOVE THE 99TH PERCENTILE FOR EARLY SEPTEMBER.
EARLIER PRECIPITATION ACROSS DICKEY/LAMOURE/STUTSMAN COUNTIES OF
THE SOUTHEAST CWA RANGED FROM 1 TO 3 INCHES FROM EARLIER
CONVECTION. CURRENTS TRENDS SUGGEST RAPIDLY DEVELOPING
THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA THIS EVENING WILL TRACK
NORTHEAST. EVENTUALLY THE COLD FRONT WILL FOCUS THUNDERSTORMS
ACROSS CENTRAL NORTH DAKOTA AFTER MIDNIGHT...AND WILL PROVE A
FLOOD/FLASH FLOOD THREAT TO THOSE COUNTIES. OTHER HEAVY RAIN
AMOUNTS ARE POSSIBLE WEST AND NORTH...HOWEVER CURRENT THINKING IS
SUFFICIENT CAPACITY ON THE SOILS WILL TAKE SOME ADDITIONAL HEAVY
RAIN. OTHERWISE...WESTERN NORTH DAKOTA IS LOOSING  THE CAP...AND
SEVERE POTENTIAL IS NOW A FOCUS FOR THE LATE AFTERNOON HOURS AND
THE EVENING ACROSS WESTERN NORTH DAKOTA.

BY FRIDAY MORNING...THE FOCUS FOR THUNDERSTORMS WILL BE ACROSS THE
EAST...WITH RAIN AND WIDELY SCATTERED THUNDERSTORMS WEST. AREAS
OF RAIN AND FOG POSSIBLE FRIDAY MORNING WEST. GENERALLY CLEARING
SKIES FRIDAY NIGHT AND A QUITE EARLY FALL WEEKEND SATURDAY AND
SUNDAY.

.LONG TERM...MONDAY THROUGH THURSDAY
A WEAK UPPER LEVEL RIDGE WILL MOVE THROUGH THE AREA IN THE LONG
TERM...ALTHOUGH THERE IS POTENTIAL FOR IMPULSES TO MOVE THROUGH THE
RIDGE.  OVERALL PROBABILITIES FOR PRECIP WILL BE LOW...BUT WILL ADD
A SLIGHT CHANCE TO MONDAY...TUESDAY NIGHT...AND WEDNESDAY NIGHT.
TEMPERATURES WILL BE SEASONAL.

&&

.AVIATION...AN ABUNDANCE OF LOW LEVEL MOISTURE WILL KEEP CEILINGS
BELOW 1000 FEET AGL ACROSS MOST OF THE AREA THROUGH FRIDAY MORNING
ALTHOUGH THERE ARE LIKELY TO BE BREAKS ASSOCIATED WITH A SURFACE LOW
NOW IN SOUTHEAST MONTANA WHICH WILL MOVE NORTHEAST THROUGH WESTERN
AND CENTRAL NORTH DAKOTA.  IN ADDITION...LOW VISIBILITIES AND LOW
CEILINGS ALONG WITH HAIL AND STRONG WINDS CAN BE EXPECTED IN
THUNDERSTORMS WHICH WILL MOVE THROUGH THE STATE WITH THE LOW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY EVENING
FOR NDZ037-047-048-050-051.

&&

WAA/TSW
Hazardous weather outlook, Sep 9, 2:59 PM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
359 PM CDT THU SEP 9 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-102100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
359 PM CDT THU SEP 9 2010 /259 PM MDT THU SEP 9 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE FORECAST ACROSS SOUTHWEST NORTH DAKOTA
THIS AFTERNOON...MOVING INTO THE CENTRAL AND NORTHWEST PORTIONS
OF THE STATE INTO THE EVENING. THE PRIMARY THREATS WILL BE LARGE
HAIL...DAMAGING WINDS AND HEAVY RAIN. AN ISOLATED TORNADO IS ALSO
POSSIBLE...ESPECIALLY IN SOUTHWEST NORTH DAKOTA IN THE AFTERNOON
AND EVENING.

THUNDERSTORMS ARE FORECAST TO CONTINUE TO MOVE EAST OF HIGHWAY 83
THURSDAY NIGHT AND INTO FRIDAY MORNING. HEAVY RAIN WILL BE THE
PRIMARY THREAT...WITH STREET AND RURAL FLOODING A CONCERN FOR
AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL EARLIER ON
THURSDAY. A FLOOD WATCH IS IN EFFECT FOR THE SOUTHERN JAMES RIVER
VALLEY THURSDAY EVENING THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS
WESTERN AND CENTRAL NORTH DAKOTA FRIDAY...SOME PRODUCING HEAVY
RAINFALL EAST OF HIGHWAY 83 IN THE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THURSDAY AFTERNOON AND INTO THE
NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN BISMARCK THURSDAY AFTERNOON AND THROUGH
THE NIGHT.

AYD

In the hours before

Local storm report, Sep 9, 5:42 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT THU SEP 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       BELCOURT                48.84N 99.74W
09/09/2010  U0.00 INCH       ROLETTE            ND   LAW ENFORCEMENT

            HEAVY RAIN STREET FLOODING, LOTS OF PONDING OF WATER,
            ALONG HWY 5 DUNSEITH TO BECOURT AND ROLLA.

&&

VROLLER
Local storm report, Sep 9, 6:05 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT THU SEP 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             3 N BELFIELD            46.93N 103.20W
09/09/2010  M1.50 INCH       STARK              ND   CO-OP OBSERVER

            PING PONG SIZE HAIL COVERED HWY 85.

&&

VROLLER
Local storm report, Sep 9, 6:32 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT THU SEP 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             13 SW HALLIDAY          47.22N 102.53W
09/09/2010  M1.50 INCH       DUNN               ND   PUBLIC

&&

VROLLER
Local storm report, Sep 9, 6:54 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT THU SEP 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             6 NNE BELFIELD          46.97N 103.15W
09/09/2010  M1.50 INCH       STARK              ND   TRAINED SPOTTER

            HAIL LASTED 5 MINUTES, GROUND COVERED, CROP DAMAGE,
            LEAVES OFF OF TREES, ALSO HEAVY RAIN.

&&

VROLLER
Local storm report, Sep 9, 6:55 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT THU SEP 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             2 NW BEULAH             47.28N 101.81W
09/09/2010  M1.00 INCH       MERCER             ND   CO-OP OBSERVER

            HAIL LASTED 9 MINUTES.

&&

VROLLER
Local storm report, Sep 9, 7:08 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT THU SEP 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     2 NW BEULAH             47.28N 101.81W
09/09/2010  E60 MPH          MERCER             ND   CO-OP OBSERVER

            ALSO 0.88 INCH OF RAINFALL IN 30 MINUTES.

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 6:01 PM MDTSevere Thunderstorm WarningBISDunn, Mercer42 min
Sep 9, 6:33 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver57 min
Sep 9, 6:40 PM MDTSevere Thunderstorm WarningBISDunn, Mercer50 min
Sep 9, 6:49 PM MDTAreal Flood AdvisoryBISMercer, Oliver2 hr
Sep 9, 7:31 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer59 min
Sep 9, 7:34 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie56 min
Sep 9, 7:52 PM MDTAreal Flood AdvisoryBISDunn, McKenzie, Mountrail4 hr
Sep 9, 8:01 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams43 min
Sep 9, 8:29 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie46 min
Sep 9, 9:13 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail47 min
Sep 9, 9:45 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail45 min
Sep 9, 9:55 PM MDTRiver Flood WarningBISMercer9 hr

Nearby

Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.